MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BODY/STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH BODY/STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6278-9-070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Threads broke.Update (b)(6) 2022: spoke to rep.Instrument was observed with thread damage during a revision of stryker hip implants.There was no surgical delay.Rep confirmed no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Threads broke.Update 28/january/2022: spoke to rep.Instrument was observed with thread damage during a revision of stryker hip implants.There was no surgical delay.Rep confirmed no further information will be released by the hospital or surgeon.
 
Event or Problem Description
Threads broke update 28/january/2022: spoke to rep.Instrument was observed with thread damage during a revision of stryker hip implants.There was no surgical delay.Rep confirmed no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a restoration modular separator was reported.The event was confirmed through visual inspection of the returned device.Method & results: device evaluation and results: visual inspection of the returned device indicated that the threaded portion of the device has fractured off.There is no indication that the event was a result of a material integrity issue.If further information becomes available additional testing will be performed.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: visual inspection of the returned device indicated that the threaded portion of the device has fractured off.There is no indication that the event was a result of a material integrity issue.The exact cause of the event cannot be confirmed as insufficient information was provided.Further information such as video/photographs of the event as it occurred as well as return of the device and primary operative reports are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
BODY/STEM SEPARATOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13522392
Report Number0002249697-2022-00236
Device Sequence Number5247981
Product Code LXH
UDI-Device Identifier07613327221626
UDI-Public07613327221626
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number6278-9-070
Device Catalogue Number6278-9-070
Device Lot NumberTDEY801
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale